# SDR WVER2017020394606

- Difficulty date: February 3, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 17,216 hours, 16,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR ALTERATION TO FS280 CROSSBEAM. SB670BA-53-041, EO CRJ7/9-53-4001R2.
